# SDR CALA9700763

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN CORRODED AT STA 410, STRINGER 16L.  THE SKIN WAS REMOVED, A DOUBLER WAS FABRICATED IAW SRM 53-30-3, FIGURE 6 AND 53-30-3, FIGURE 6 SHEET 4.
